# SDR ASOA201708283226

- Difficulty date: August 28, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 21,172 hours, 14,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ZONAL INSPECTION FOUND INTERCOSTAL WITH SUFACE CORROSION 27L AND RT AND 26L AT BS 364.  THE INTERCOSTAL WAS REPLACED.
